# SDR 2001UALA02126

- Difficulty date: October 13, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 38,086 hours, 14,310 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM CORRODED BETWEEN RBL6 TO RBL 56.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REPLACED T-CAP.
